I took Dexatrim for three years. A few weeks ago I developed an eyelid twitch and quit Dexatrim cold turkey. I only mention this because an ER doctor told me some of my twitches may be symptomatic of Dexatrim withdrawal.
A little more than a week after I quit Dexatrim, my eyes began to show signs of redness and infection. I also became feverish and ended up in the ER where I was given a Catscan. With the Catscan, I was been diagnosed with sinusitis behind the eye. Since that time (4 days ago) I have been on Ammoxicilin and my eye still twitches pretty much uncontrollably. Also, the Ammoxicilin has done very little for the redness in the eye. So, my doctor prescribed Optivar, which I have just begun taking. Ever since I started the Ammoxicilin there have been minor (non lasting) muscle twitches in the shoulder area, both arms, my side, and legs that pupitate a maximum of two or three times and then go away.
I just took bloodwoork today, so I am awaiting those results which will hopefully come tomorrow.
I also have an infected upper right molar (eyelid that twitches is the right one although both eyes are red) and will have that removed on Monday.
Generally speakiing I am a healthy person and this came on rather suddenly. Does anyone have any idea as to what I have and what these symptoms sound like? Please help.
Infection is obviously a leading possibility, and may have affected some of the nerves to the eye.
I agree with the antibiotics, and if the symptoms continue, a broader spectrum antibiotic choice can be considered.
To ensure proper follow-up, an ophthalmology referral should be obtained.
Neurological disorders can be worked up if the twitching continues. You can discuss whether an MRI would be helpful with a neurologist.
These options can be discussed with your personal physician.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patients education only. Please see your personal physician for further evaluation of your individual case.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.